# SDR USAA2009091492532

- Difficulty date: August 14, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 50,505 hours, 33,399 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151M
- Part serial: 1227AL
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - DELAMINATION ON  LEFT SIDE OF RUDDER SKIN AT RUDDER STA 178, 7.5 INCHES AFT OF LEADING EDGE.  REPAIRED LEFT SIDE OF RUDDER SKIN AT RUDDER STA 178, 7.5 INCHES AFT OF LEADING EDGE IAW US AIRWAYS EA  101358 & B737 SRM 51-60-07.
